MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF181242
Medical Device Problem Codes Fracture (1260); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (2612521s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
During a coil embolization procedure targeting the internal iliac artery trunk to treat an internal iliac artery aneurysm, devices were used in accordance with their respective instructions for use (ifus).The procedure was performed using a 4fr angiographic catheter (unspecified brand) and a prowler select plus straight microcatheter.After embolizing the superior and inferior gluteal arteries with micrusframe and deltafill coils, embolization of the main trunk was performed.During the attempt to use the 12mm x 42cm deltafill 18 (dlf181242 / 2612521s) as the first coil, resistance was felt at the proximal portion inside the microcatheter.The physician managed to advance the coil, but the resistance was strong and the delivery wire broke at a thin section.The physician split the sheath up to the broken section and attempted to advance the coil, but it was difficult.The 12mm x 42cm deltafill 18 was retrieved.Another coil from a different lot of the same specifications was used and delivery was completed without any resistance.It was reported after placing one coil of the same specification, another 12mm x 42cm deltafill 18 (dlf181242) from the same lot (2612521s) was inserted into the microcatheter.However, strong resistance was felt as with the first 12mm x 42cm deltafill 18 coil and its use was abandoned.Since the two 12mm x 42cm deltafill 18 coils were from the same lot, and another coil from a different lot was used in the same condition and did not meet resistance, it was concluded that the issue with the two 12mm x 42cm deltafill 18 coils was considered to be due to individual product variation.It was reported that continuous flush was not done but ¿flushing in the microcatheter was performed each time.¿ the procedure was successfully completed without any negative patient impact.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No:(b)(4).The purpose of this mdr submission is to include the additional event information received on 23-feb-2026.[additional information]: on 23-feb-2026, additional information was received.The information indicated that the reason for not maintaining continuous flush was due to ¿problem with the facility equipment.¿ the procedure was completed using ¿another coil with [the] same specification / different lot number.¿ there was no clinically significant delay in the procedure due to the reported issue.Updated sections: b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24415879
Report Number3008114965-2026-00251
Device Sequence Number14931931
Product Code KRD
UDI-Device Identifier10886704077121
UDI-Public(01)10886704077121(17)280930(10)2612521S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF181242
Device Lot Number2612521S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4FR ANGIOGRAPHIC CATHETER (UNSPECIFIED BRAND); PROWLER SELECT PLUS 150/5CM
Patient SexUnknown